# SDR CAL950446

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND ACTUATOR ACCESS PANEL AND LOWER FUSELAGE BL 0, BS 720 SKIN CORRODED AT RT RAM AIR SCOOP.  A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.  THE ACCESS PANEL WAS REPLACED WITH A NEW PANEL IAW SRM 51-10-1.  (M)
